Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Barchiesi - G. M. Capriani - N. Fusco - G. Pisante

Stability of Polya-Szego inequality for log-concave functions

created by barchiesi on 03 May 2013
modified on 12 Jan 2016

[BibTeX]

Published Paper

Inserted: 3 may 2013
Last Updated: 12 jan 2016

Journal: J. Funct. Anal.
Volume: 267
Number: 7
Pages: 2264--22
Year: 2014
Doi: doi:10.1016/j.jfa.2014.03.015
Links: published paper

Abstract:

A quantitative version of Polya-Szego inequality is proven for log-concave functions in the case of Steiner and Schwarz rearrangements.

Keywords: Steiner and Schwarz symmetrizations, quantitative isoperimetric inequality


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1